# SDR 2002F00205

- Difficulty date: February 4, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65B392522
- Condition: Cracked
- Location: Rt Wing
- Part time: 79,566 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIAC INSPECTION OF THE RT L/E NR 15 KRUEGER FLAP, A CRACK WAS DISCOVERED IN THE FRONT SPAR INBOARD END OF THE DEVICE (65B39252-2).  (M)
